Review: could Diverticulitis cause Weight gain?
Summary: Weight gain could be caused by Diverticulitis, especially for people who are female, 60+ old, also have Anxiety, and take Metronidazole.
We study 1,128 people who have Diverticulitis from FDA and social media. Among them, 4 have Weight gain (Weight increased). Find out below who they are, other conditions they have and drugs they take.
On Apr, 10, 2014: 1,126 people who have diverticulitis are studied. Among them, 4 (0.36%) have Weight Gain. They amount to 0.00% of all the 520,673 people who have Weight Gain on eHealthMe.
Gender of people who have diverticulitis and experienced Weight gain * :
|Weight gain||100.00%||0.00% |
Age of people who have diverticulitis and experienced Weight gain * :
|Weight gain||0.00%||0.00%||0.00%||0.00%||0.00%||0.00%||25.00%||100.00% |
Severity of the symptom * :
|least||moderate||severe||most severe |
|Weight gain||0.00%||100.00%||0.00%||0.00% |
Top co-existing conditions for these people * :
- Anxiety (1 people, 25.00%)
- Sleep disorder (1 people, 25.00%)
- Stress (1 people, 25.00%)
- Cholesterol (1 people, 25.00%)
- Hypertension (1 people, 25.00%)
- Nasal allergies (1 people, 25.00%)
- Hypothyroidism (1 people, 25.00%)
- Weight loss diet (1 people, 25.00%)
Most common drugs used by these people * :
- Metronidazole (2 people, 50.00%)
- Zoloft (1 people, 25.00%)
- Xanax (1 people, 25.00%)
- Omeprazole (1 people, 25.00%)
- Toprol-xl (1 people, 25.00%)
- Lisinopril (1 people, 25.00%)
- Miralax (1 people, 25.00%)
- Zyrtec allergy (1 people, 25.00%)
- Pravastatin sodium (1 people, 25.00%)
- Cipro (1 people, 25.00%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Related topic: Diverticulitis, Weight gain
You can also:
Common treatments for Diverticulitis and their efficacy:
Could your drug cause it?
Comments from related studies:
From this study (1 week ago):
I am an obese male who lost 70 pounds over the last three years. My weight remained stable for nearly one year. My doctor prescribed and I have been compliant with taking the above mentioned medications for the last nine months and they were keeping my blood glucose in check and lowered my A1C by 60% over that time. Over the last three months, I have gained 8 lbs. without any change to my caloric intake or exercise regimen (I walk two miles a day.). Has my body adapted to taking these medications and now be causing weight gain?
From this study (2 weeks ago):
Encopresis stopped for a long period of time, but then started back up
From this study (2 weeks ago):
Sleep study showed snoring problem and advised me to go to ENT. Also to discuss ringing in the ear. Going to set appointment
Bladder mesh surgery for incontinence in May 2013.
Bikini cut FULL hysterectomy in Jan. 2014
Gastroenterologist appointment April 10th, 2014 perforation of the intestine.
Post a new comment OR Read more comments
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.